# SDR SWAA2025071179062

- Difficulty date: June 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FITTING AND PLATE AT AFT ENTRY DOOR.    REPLACED GIRT BAR FITTING HARDWARE AND PLATE AT AFT ENTRY DOOR IAW B737-700 AMM 25-66-02-400-801 AND INSTALLATION WILL BE DOCUMENTED ON TTG8Q003FD21 STEP 2.A(13).
